Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The equivalence of certain regular transformations


Author: L. L. Silverman
Journal: Trans. Amer. Math. Soc. 26 (1924), 101-112
MSC: Primary 47B38; Secondary 47G10
MathSciNet review: 1501266
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 47G10

Retrieve articles in all journals with MSC: 47B38, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1924-1501266-4
PII: S 0002-9947(1924)1501266-4
Article copyright: © Copyright 1924 American Mathematical Society